# SDR ASAA12511246

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 15,778 hours, 4,985 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL "FMC FAIL" ANNUNCIATED ON BOTH ND'S ON GROUND SAN.  ACCOMPLISHED QRH.  OPS NORMAL.
